# SDR 97ZZZX1329

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N211QS
- Make and model: Cessna S550
- Aircraft serial: S5500011
- System (JASC): 3710 · Vacuum Distribution System
- Part: Regulator
- Part number: 3H647
- Condition: Defective
- Location: Gyro Air
- Part time: 8,128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-INSPECTION RUN UP, NOTICED CO-PILOT'S ATTITUDE GYRO AIR PRESSURE LOW AND GYRO UNSTABLE.  FOUND FIRST STAGE AIR PRESSURE REGULATOR LOWER THAN NORMAL AND UNADJUSTABLE. REPLACED REGULATOR.  FOUND CORROSION, DIRT, AND WATER INSIDE REGULATOR.  AIR FILTER AND WATER SEPARATOR NOT REMOVING WATER.
